MathSciNet Relay Station
MathSciNet bibliographic data
MR494458 60G15
Piterbarg, V. I.; Prisjažnjuk, V. P. Asymptotic behavior of the probability of a large excursion for a nonstationary Gaussian process. (Russian) Teor. Verojatnost. i Mat. Statist. No. 18 (1978), 121–134, 183.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement